# SDR QXEA0100246

- Difficulty date: March 5, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 5,531 hours, 7,746 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0945
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 3,682 hours, 5,029 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PDX- FLIGHT ATTENDANT SMELLS FUEL.  SMOKE WARNING LIGHT ILLUMINATED OCCASIONALLY FOR A FEW SECONDS AT A TIME.  REMOVED AND REPLACED FORWARD AND AFT BAGGAGE SMOKE DETECTORS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
